# SDR F3LA99021

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214AU
- Make and model: Boeing 737201
- Aircraft serial: 20214
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING C-CHECK INSPECTION, REPORTED LEFT AND RIGHT OVERWING EMERGENCY EXIT LIGHTS INOPERATIVE.  MAINTENANCE RECHARGED BATTERY PACK PER MM 33-51-11.  (M)
